# SDR 0411001

- Difficulty date: November 11, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 46,776 hours, 57,041 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ABOVE 20,000 FT, THE NR 2 ENGINE DID NOT INDICATE CLIMB THRUST (EPR).
